MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1; CEMENTLESS STEM
Catalog Number 01.18.401
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 january 2021.Lot 2000047: (b)(4) items manufactured and released on 13-may-2020.Expiration date: 2025-05-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a periprosthetic fracture 3 months after the primary.The cause of the periprosthetic fracture is unknown.The surgeon cabled the fracture, revised the stem and head with competitor products, and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11341873
Report Number3005180920-2021-00122
Device Sequence Number11599918
Product Code LZO
UDI-Device Identifier07630040720007
UDI-Public07630040720007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2025
Device Catalogue Number01.18.401
Device Lot Number2000047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;